American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(8146) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Lon Rosen. A $P\left( \phi \right)$ quantum field theory. Bull. Amer. Math. Soc. 76 (1970) 819-824. MR 0263368.
Abstract, references, and article information   
View Article: PDF

[2] John T. Cannon and Arthur M. Jaffe. Relativistic covariance of an interacting quantum field. Bull. Amer. Math. Soc. 76 (1970) 853-855. MR 0258386.
Abstract, references, and article information   
View Article: PDF

[3] J. Glimm and A. Jaffe. Rigorous quantum field theory models. Bull. Amer. Math. Soc. 76 (1970) 407-410. MR 0253675.
Abstract, references, and article information   
View Article: PDF

[4] Irving Segal. Notes towards the construction of nonlinear relativistic quantum fields. III: Properties of the $C^*$-dynamics for a certain class of interactions. Bull. Amer. Math. Soc. 75 (1969) 1390-1395. MR 0251992.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1